Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Little Worried. Please Help


 wallsy - Wed Jan 07, 2004 2:15 pm

hi i had been on the contraceptive injection for a year and a half roughly. my last injection was due on the 5th december but i decided to stop using it, so i didnt go and get it done. this was about 4 weeks ago and i have had sexual intercourse since and not had any signs of my period as yet.
could this be anything to cause concern??

Kindest regards

Jo
 Dr. Russell M - Fri Jan 09, 2004 8:37 am

User avatar Hi!

I do not know if pregnancy would be a cause for concern, but it would be the next step to investigate.

Warm regards,

Bill

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us